# SDR LR7A0083

- Difficulty date: June 3, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Part time: 1,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER SB 382-53-59, FOUND LT FS 697 FRAME WITH DOUBLE DRILLED AND NO ED HOLES AT WL 140, LBL 60.  REPAIRED PER LAC MEA 382-53-00-059.
